Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
tea77

MY personal experience on roaccutane/accutane

Recommended Posts

I read from a few posts regarding roaccutane. If you do not mind me sharing my opinion on the drug, here goes:

I was on 20mg roaccutane for 6 cnsecutive months in 2000 and my face was totally cleared of blemishes, hyperpigmentation and acne. I was ecstatic, having spent almost 3 years battling moderate acne (read: acne erupted on my skin when i was 21 years old). BUT i experienced very dry and chapped lips. And i AM still experiencing dry lips after 2 years of consuming it. On top of that, my hair became and is still IS very dry and brittle. What used to be a crown of healthy shiny hair became very dry and brittle now. My skin was cleared for approximately a year only, until mid 2001. Afterwhich, the side effects surface. Since roaacutane is actually vitamin A, the vitamins bind itself to the organs and is not fat soluble. It takes a VERY long time to get rid of the toxis. BAck to the story, since mid 2001 i've been battling with acne comeback.Very bad acne, photosensitive, can't be under the sun or my acne will turn into ugly brown spots, hyperpigmentation. My acne NOW is evern WORSE than before i was on roaccutane. Furthermore, i had moderate acne and should not be put on roaccutane. Medical pratitioners certainly NEED to exercise more responsibility when prescribing medications and not to do it just for commercial gains.

I am still battling with my acne comeback, dry lips (no matter how much water i drank or apply lipbalm, it's still v dry), dry hair and hyperpigmentation and photosensitivity..

I personally do not encourage anyone to go for roaccutane..

This is just my 2 cents worth..oh no..i digress..roaccutane is expensive, my expensive experience to share with u guys..

For more info please go to this website: www.ragforum.com

Share this post


Link to post
Share on other sites
accutane costs me $12.40 for 2 months supply :D

40mg a day, weeeeeeeeeeeee

Ummm...I think you missed the entire point of the previous post. We're all happy that Accutane is inexpensive for you. Just hope that you don't experience the side effects and aftereffects mentioned...

Share this post


Link to post
Share on other sites

I personally do not encourage anyone to go for roaccutane..

This is just my 2 cents worth..oh no..i digress..roaccutane is expensive, my expensive experience to share with u guys..

For more info please go to this website: www.ragforum.com

I AGREE TOTALLY WITH YOU!

Here is how accutane ruined me:

I had mild acne on my face and back and very oily skin which was annoying. So i was tired of it and my derm prescribed accutane. First few weeks it seemed to be working ok. Next thing i knew i was growing big white postules all over my face (which i never had prior). They grew huge.....i couldnt sleep at night.....ruined my first year of college...had extreme dry lips, and extreme itching, my whole face was red....i looked like a monster. I tried numerous things and went through 3 dermotologists. Finally the last derm gave me some type of steroid(forget the name) to reverse these affects. I immediately saw my face turn whiter after the first pill i took. and it took about 6 months to clear up...

Accutane gave me acne scars which still show today. He then gave me a lower dose (10 mg) to clear the rest up. My acne was so mild before that i didnt have any scars. After about a month of stopping accutane,the mild acne i had before all this mess came back. So i went through TORTURE to get back to square one + SCARS FROM ACCUTANE. I REGRET the day i heard about accutane.

Share this post


Link to post
Share on other sites

Hello there! I can empathise with you and I TOTALLY understand what you're saying. My situation is similar to yours now, I am still having frequent outbreaks and also scars from roaccutane due to the acne comeback. Before I consumed roaccutane, my face was 101% clearer. Although I had moderate acne, all would clear in no time leaving little, very minute discoloration that is not so noticeable. Now, both sides of my cheeks are filled with discoloration and SCARS - SOUVENIRS FROM ROACCUTANE. Sincerely, I've never felt so ugly and low before in my entire life. I was quite a confident person but since my body chemistry has been changed by roaccutane, demonstrating its effects physically, I've been down in the dumps for almost 1 year ++ and hated to meet people that I resorted to taking cab to and fro work some of the times when I really felt so low!

:oops:

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×